# SDR 95ZZZX6740

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47907
- Make and model: Piper PA-28-181
- Aircraft serial: 287890150
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Part time: 1,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF VERNATHERM VALVE PER SB FOUND VALVE UNSERVICEABLE.  SUBMITTER STATED 80 PERCENT OF THESE VALVES INSPECTED HAVE FAILED SB S18B.  SUBMITTER RECOMMENDS TO HAVE AN AD ADDRESS THIS.
